# SDR FDEA201610273714

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 54,153 hours, 25,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 143N61586
- Condition: Cracked
- Location: R2 Door
- Component: R2 Door, Boeing
- Component part number: 143N61004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUTOUT IS CRACKED.  LOCATED AND INSTALLED REPAIR DOUBLER PN 143N6158-12 AT R2 DOOR UPPER HINGE CUT OUT IAW SRM 52-10-02-2R.  COMPLIED WITH EA F-5210-T0329362 P1.  MAJOR REPAIR.
